MAUDE Adverse Event Report: SMITH & NEPHEW, INC. SVCE REPL 3RD EDITION 660IMS; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

SMITH & NEPHEW, INC. SVCE REPL 3RD EDITION 660IMS; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Catalog Number 72200242S3E
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/12/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during shoulder surgery the device rebooted.The procedure was completed with a backup device with no delay or patient injury reported.
 
Additional Manufacturer Narrative
The device was received for evaluation.There was a relationship found between the returned device and the reported incident.A visual inspection was performed on the exterior of product and no damage was observed.Complaint of boot up failure was confirmed.Unit did fail during boot up with error message to start product up in normal mode.Cause of errors is corrupted software.The error could be caused if the system stopped responding, crashed, or lost power unexpectedly.The complaint investigation has concluded the cause of the failure to be a software error and hdd needs to be recloned.A review of the device history records showed there were no indications to suggest that the product did not meet manufacturing specification or would not be able to perform as intended.

Brand Name
SVCE REPL 3RD EDITION 660IMS
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
SMITH & NEPHEW, INC.
76 s. meridian ave.
oklahoma city OK 73107 6512
MDR Report Key8160746
Report Number1643264-2018-00987
Device Sequence Number16661363
Product Code GCJ
UDI-Device Identifier00885554030846
UDI-Public00885554030846
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K060777
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number72200242S3E
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/21/2018
Initial Date Received by Manufacturer 12/12/2018
Supplement Date Received by Manufacturer02/04/2019
Initial Report FDA Received Date12/13/2018
Supplement Report FDA Received Date02/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1